# SDR USAA2014071700001

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 20,917 hours, 2,880 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL & SERVICE REPORT INDICATE DOOR 3R PRESS LOW.  BOTTLE SERVICED TO NOMINAL PRESS.  LEAK CHECKED SATISFACTORY.
